# SDR CA960311103

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Fuse
- Part number: 61912
- Condition: Cracked
- Location: Nr 3 Hyd Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)DURING "C" CHECK AND HYDRAULIC FUNCTION CHECK, THE VALVE SPLIT OPEN ALONG THE VALVE BODY BETWEEN THE FUSE PLUG AND HYDRAULIC FILTER IN ADAPTER ALLOWING LOSS OF #3 HYDRAULIC SYSTEM. VALVE REPLACED.
